# SDR ASAA0280140

- Difficulty date: April 15, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591216610
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND VERTICAL STABILIZER SKIN CHAFED FROM AFT TO CENTER AREA, WHERE BANANA FAIRING 3804A IS MOUNTED.  REPAIRED VERTICAL STABILIZER SKIN PER EA 5530-01089.  (M)
